# SDR 04FDEA00327

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP O/B HINGE (FLAP SIDE) O/B PIVOT HOLE & LUG CORRODED.  RT I/B FLAP O/B HINGE (FLAP SIDE) REWORKED AREAS (O/B PIVOT HOLE & LUG SURFACE) EXCEED CMM 57-52-03 LIMITATION. REMOVED & REPLACED WITH NEW HINGE ASSY AS PER DWG   NRC6060. REF SNRM N0763 FOR JOB DETAILS.
